Kantorovich type operators associated with Jain-Markov operators


This note focuses on a sequence of linear positive operators of integral type in the sense of Kantorovich. The construction is based on a class of discrete operators representing a new variant of Jain operators. By our statements, we prove that the integral family turns out to be useful in approximating continuous signals defined on unbounded intervals. The main tools in obtaining these results are moduli of smoothness of first and second order, K-functional and Bohman-Korovkin criterion.


Octavian Agratini
Babes-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca, Romania
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Ogun Dogru
Department of Mathematics, Faculty of Science, Gazi University, Ankara, Turkey


Linear positive operator, Jain operator, modulus of smoothness, K-functional, Lipschitz function.



Cite this paper as:

O. Agratini, O. Dogru, Kantorovich-type operators associated with a variant of Jain operators, Stud. Univ. Babes-Bolyai Math. 66 (2021) no. 2, 279–288
doi: 10.24193/subbmath.2021.2.04

About this paper


Stud. Univ. Babes-Bolyai Math.

Publisher Name


Print ISSN

Not available yet.

Online ISSN


Google Scholar Profile

Related Posts